# SDR FDEA202503140398

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 35,589 hours, 20,226 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377251920200
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON FUSELAGE SKIN FR19-FR20A S37R-S42R REQUIRES EVALUATION FOR   CONFORMITY  THE EXISTING REPAIR ON FUSELAGE SKIN FR19 - FR20A S37R - S42R WAS EVALUATED AND   FOUND NOT IN CONFORMITY WITH FEDEX DRAWING S30-53-001 REV.D AND A300-600F  SRM 53-13-13-201 FIG201. THE EA 6-5310-T0382721 P1 WAS ISSUED TO ACCEPT THE DEVIATION   WITH APPROVAL OF AIRBUS. TITLE: FUSELAGE - MAINFRAME - EXISTING REPAIRS AT  FR20A S37R - S42R. EO 6-5100-7-5000 D7 PT1 WAS COMPLETED. REPAIR WAS CATEGORY "B" AND WAS CLASSIFIED AS "MAJOR" PER GMM 6-2-100. THE FIRST   INSPECTION THRESHOLD WAS 76300 FC (FH NOT RELEVANT) VALID FROM 5154FC/9938FH. THE   INSPECTION INTERVAL AND METHOD WERE TBD PER EA 6-5310-T0382721.
